MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 38MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 38MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-03
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, at a doctor appointment per surgeon, the male patient does a labor job (flooring), picked up a heavy object and felt a "pop'.There were fragments, parts, or pieces that felt into the patient, all the fragments, parts or pieces were remove.The patient was revised to a 38 +2.5 liner and +0 tray exactech devices.Patient was last known to be in stable condition following the event.Images and x-rays received.The devices are available for evaluation.
 
Additional Manufacturer Narrative
D10 - concomitants: (b)(6) - 300-01-15 - equinoxe, humeral stem primary, press fit 15mm.(b)(6) - 320-06-38 - glenosphere 38mm.(b)(6) - 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6) - 320-15-01 - eq rev glenoid plate.(b)(6) - 320-15-05 - eq rev locking screw.(b)(6) - 320-20-00 - eq reverse torque defining screw kit.(b)(6) - 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6) - 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6) - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6) - 320-38-00 - 145-deg pe 38mm hum liner +0.(b)(6) - 320-38-03 - 145-deg pe 38mm hum liner +2.5.The revision reported was likely the result of humeral tray fracture.The cause of the tray fracture cannot be conclusively determined; however, may be due to lack of bony support and poor bone quality and/or abnormal articulation following a humeral liner disassociation event.Potential scapular notching of the humeral components on native glenoid bone may have contributed to humeral liner disassembly and subsequent abnormal loading forces being applied to the humeral tray, resulting in the observed fracture.Additionally, it is unclear whether the nonconformance issue may have contributed to the extent of the observed impingement and subsequent edge wear, humeral liner disassociation, and humeral tray fracture.The series of events could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
145-DEG PE 38MM HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24022139
Report Number1038671-2026-00026
Device Sequence Number16090673
Product Code KWT
UDI-Device Identifier10885862086662
UDI-Public10885862086662
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2026
Device Catalogue Number320-38-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/09/2026
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient SexMale